I had the essure procedure done after having a miscarriage because I didn’t want to have any more kids reason being, I was in my mid 40’s. My GYN Dr. performed the after procedure of the miscarriage and talked to me about the essure procedure in her office. She informed me that the only side effect that I would have was in the process of readying for the procedure I was to take this medicine which could cause depression (especially if I had a traumatic event in my life) that would eventually go away. Well I took it for a couple of days and started feeling depressed almost immediately. I called the Dr. and relayed my symptoms to her and told her that I am going to stop taking the medicine (which I did) and I would practice celebacy the natural way (which I did). I went ahead and had the essure procedure and in 2011 I started experiencing headaches. sometimes they last all day and sometimes part of the day, sometimes I go to bed with one and it’s gone in the morning, sometimes it’s not gone. These headaches are mostly in the front but all the way across my head, sometimes they are only on one side, sometimes they are my eyes, however I may at times have them in the back of my head. Sometimes they last all week and never in my life have I ever experienced so many headaches ever. As I am typing my story (May 1, 2014 4:30 pm EST) I am experiecing one I have had it for about three hours now. Nothing I take (which I take Tylenol extra strength 500mg), or do as far as sleep, relax, sit still, have no noise in the house seems to take these headaches away. These headaches are very irritating, sometimes my head hurt so bad that I don’t want to get out of bed, and sometimes they are draining. I just wish I knew of a way to stop them.